Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Universality and ultradifferentiable functions: Fekete's theorem


Authors: A. Mouze and V. Nestoridis
Journal: Proc. Amer. Math. Soc. 138 (2010), 3945-3955
MSC (2010): Primary 30K05, 41A58, 26E10
Published electronically: May 7, 2010
MathSciNet review: 2679616
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this article is to establish extensions of Fekete's Theorem concerning the existence of universal power series of $ C^{\infty}$ functions defined by estimates on successive derivatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30K05, 41A58, 26E10

Retrieve articles in all journals with MSC (2010): 30K05, 41A58, 26E10


Additional Information

A. Mouze
Affiliation: Laboratoire de Mathématiques, UMR 8524, Cité Scientifique, 59650 Villeneuve d’Ascq, France
Address at time of publication: École Centrale de Lille, Cité Scientifique, 59650 Villeneuve d’Ascq, France
Email: Augustin.Mouze@math.univ-lillel.fr

V. Nestoridis
Affiliation: Department of Mathematics, Panepistimiopilis, University of Athens, Athens, 15784, Greece
Email: vnestor@math.uoa.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10380-3
PII: S 0002-9939(10)10380-3
Keywords: Universal series, Taylor series, infinitely differentiable real functions.
Received by editor(s): June 25, 2009
Received by editor(s) in revised form: December 27, 2009, and January 12, 2010
Published electronically: May 7, 2010
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society